GEOMETRIC PROPERTIES OF A NEW SUBCLASS OF ANALYTIC FUNCTIONS BY MEANS OF CHEBYSHEV POLYNOMIALS


AUTHORS: FATUNSIN, L. M., OPOOLA, T. O.




Volume:2

Issue: 1

Page: 55-58


Received:27-Jan-2022

Accepted:04-Feb-2022


ABSTRACT:Abstract: In this work, Opoola Differential Operator which is a generalization of Salagean Differential Operator and Al-Oboudi Differential Operator is used to define new subclasses of analytic univalent functions using subordination principle. Also, by means of Chebyshev polynomials of the second kind, coefficient estimates, upper bounds for the Fekete-Szego functional for the new subclasses defined are obtained.


ISSN

ISSN (Online): 2833-7298
ISSN (Print): 2833-7301

SUBMISSION LAST DATE

30 NOV 2022

CALL FOR PAPER


Volume 2, Issue 11 2022

PROCESSING FEES

Processing fees of papers in IJMRE is:
Indian Author: 2000 Rs
International Author : 50$

MANUSCRIPT TEMPLATE

Requested to All the authors, send original research results according to the given template. Doc & PDF

PUBLICATIONAL LANGUAGE

English


PUBLICATION FREQUENCY

12 Issues per year

PLAGIARISM

There is a zero-tolerance policy towards plagiarigm in our journal. Article are screened for plagiarism before, during, and after publication, and if found they will be rejected at any stage of processing.

ARCHIVES
JOURNAL INDEXING

we will provide youbest guidance in research and innovationover the years

Contact Us